# SDR SWAA2022091546990

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750230
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727E RBL21 WL156 AFT CARGO COMPARTMENT 2022-452181 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 WL156 AFT CARGO COMPARTMENT. I.A.W 737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:146A7500 SHEET:61 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 WL156 AFT CARGO COMPARTMENT. I.A.W 737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:146A7500 SHEET:61 REV:- RII ;SEE INDIVIDUAL SIGN OFF BELOW.
